Open Access
January/February 2012 Behavior of solutions for a free boundary problem describing amoeba motion
Harunori Monobe
Differential Integral Equations 25(1/2): 93-116 (January/February 2012). DOI: 10.57262/die/1356012828


In this paper we consider a free boundary problem (a modified Umeda's model) related to amoeba motion. We show the existence of time-global classical solutions and study their behavior in the spherically symmetric case. To this end, we carefully trace the trajectory of solutions, and find a positive invariant region to show the boundedness of solutions. We observe that the properties of the solutions agree with the real motion of amoeba.


Download Citation

Harunori Monobe. "Behavior of solutions for a free boundary problem describing amoeba motion." Differential Integral Equations 25 (1/2) 93 - 116, January/February 2012.


Published: January/February 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1249.35357
MathSciNet: MR2906549
Digital Object Identifier: 10.57262/die/1356012828

Primary: 35A09 , 35R35 , 45K05

Rights: Copyright © 2012 Khayyam Publishing, Inc.

Vol.25 • No. 1/2 • January/February 2012
Back to Top